@article{MZM_2003_73_2_a12,
author = {A. S. Tikhomirov},
title = {On {Birational} {Transformations} of {Hilbert} {Schemes} of an {Algebraic} {Surface}},
journal = {Matemati\v{c}eskie zametki},
pages = {281--294},
year = {2003},
volume = {73},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2003_73_2_a12/}
}
A. S. Tikhomirov. On Birational Transformations of Hilbert Schemes of an Algebraic Surface. Matematičeskie zametki, Tome 73 (2003) no. 2, pp. 281-294. http://geodesic.mathdoc.fr/item/MZM_2003_73_2_a12/
[1] Fogarty J., “Algebraic families on an algebraic surface. II: The Picard scheme of the punctual Hilbert scheme”, Amer. J. Math., 95 (1973), 660–687 | DOI | MR | Zbl
[2] Khartskhorn R., Algebraicheskaya geometriya, Mir, M., 1984
[3] Tikhomirov A. S., “Mnogoobrazie polnykh par nulmernykh podskhem algebraicheskoi poverkhnosti”, Izv. RAN. Ser. matem., 61:6 (1997), 153–180 | MR | Zbl
[4] Mamford D., Lektsii o krivykh na algebraicheskoi poverkhnosti, Mir, M., 1968
[5] Tikhomirov S. A., “Punktualnye skhemy Gilberta maloi dliny v razmernostyakh 2 i 3”, Matem. zametki, 67:3 (2000), 414–432 | MR | Zbl
[6] Tikhomirov A. S., “Gladkaya model punktualnykh skhem Gilberta poverkhnosti”, Tr. MIAN, 208, Nauka, M., 1995, 318–334 | MR | Zbl
[7] Fulton U., Teoriya peresechenii, Mir, M., 1989
[8] Shafarevich I. R., Osnovy algebraicheskoi geometrii, Nauka, M., 1988